# SDR TWAA9752002

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 816.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK 'C', FOUND FUSELAGE SKIN CORROSION ABOVE STR 30, FS 816.5.  REPAIRED PER SRM 53-30-02.  AIRCRAFT TOTAL TIME:  62,400 HOURS; 23,718 CYCLES.  (X)
